Previous |  Up |  Next

Issue 4,  Volume 42, 1992 (Czechoslovak Mathematical Journal)

577-588 On the connectedness of the set of fixed points of a compact operator in the Fréchet space $C^m(\langle b,\infty),\bold R^n)$.  Šeda, Valter; Kubáček, Zbyněk
589-598 Strict completions of $\cal L_0^*$-groups.  Frič, R.; Zanolin, F.
599-612 On complex Radon measures. I.  Panchapagesan, T. V.
613-618 Coherence and weak coherence in the square of algebras.  Duda, Jaromír
619-622 A note on embeddings manifolds into topological groups preserving dimensions.  Kato, Hisao
623-630 Varieties with modular and distributive lattices of symmetric or reflexive relations.  Chajda, Ivan
631-634 Two theorems on measurable sets and sets having the Baire property.  Filipczak, Malgorzata
635-648 Representations of Riesz spaces as spaces of measures. II.  Filter, Wolfgang
649-656 Modular bases in a Hilbert $A$-module.  Molnár, Lajos
657-673 Contractive couplings.  Pták, Vlastimil; Vrbová, Pavla
675-684 On oscillatory properties of solutions of a certain nonlinear third order differential equation.  Greguš, M.; Vencko, J.
685-691 Partially ordered sets with nondistributive lattices of maximal antichains.  Jakubík, Ján
693-714 On integral inclusions of Volterra type in Banach spaces.  Papageorgiou, Nikolaos S.
715-726 On the stability of solutions of linear differential systems with slowly varying coefficients.  Kahane, Charles S.
727-740 Tolerance numbers, congruence $n$-permutability and BCK-algebras.  Raftery, J. G.; Sturm, T.
741-756 Module classifying functors.  Dauns, John
757-764 Subalgebra modular, distributive and boolean varieties of semigroups.  Pondělíček, Bedřich
765-768 The sixtieth birthday of Professor Bedřich Pondělíček.  Demlová, Marie
Partner of
EuDML logo